# SDR UALA2011111406180

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND OUT ON CROWN STA 1280 TO 1300, STR 2L.   MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED IAW SCAL ECRA 5360-01166, EVA 81469, AND SCAL NR 9951619.
